MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; CMC OPEN HEART A & B

MEDLINE INDUSTRIES, LP - SPT MEDLINE; CMC OPEN HEART A & B
Catalog Number DYNJ61124D
Medical Device Problem Codes Delivered as Unsterile Product (1421); Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on (b)(6) that an expired product from the open heart tray was used on a patient.The expired status was identified after use.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported on (b)(6) that an expired product from the open heart tray was used on a patient.The expired status was identified after use.

Brand Name
MEDLINE
Common Device Name
CMC OPEN HEART A & B
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield,, IL 60093
MDR Report Key24957023
Report Number1423395-2026-00088
Device Sequence Number10029819
Product Code OEZ
UDI-Device Identifier10195327561109
UDI-Public10195327561109
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ61124D
Device Lot Number25AME360
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown